# SDR FDEA201107072607

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,780 hours, 48,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN RT FOUND EMERGENCY SLIDE LIGHT SWITCH CABLE BALL OUT OF SOCKET. LIGHT EXTINGUISHED.  TRIED NEW BATTERY PACK, NO HELP. REINSTALLED  ORIGINAL BATTERY PACK IAW MM 33-50-121-2.  RELAMPED, NO HELP. REMOVED BATTERY & CHECKED  WIRING AT BATTTERY CONNECTORS, SHOWS OPEN WITH BALL, REMOVED FROM SWITCH. SUSPECT SWITCH.  RELEASED FOR SERVICE IAW MEL: 33-16-02-A.  R & R  BALL SWITCH ASSY. IAW AMM 33-50-121-2 & CLOSED UP L1 DOOR IAW SMP. OPS NORMAL.
